Matched Asymptotic Expansions of the Eigenvalues of a 3-D boundary-value problem relative to two cavities linked by a hole of small size

Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00644699
Contributor : Sébastien Tordeux <>
Submitted on : Thursday, November 24, 2011 - 11:01:15 PM
Last modification on : Friday, October 11, 2019 - 8:22:41 PM

Identifiers

  • HAL Id : hal-00644699, version 1

Citation

Abderrahmane Bendali, M'Barek Fares, Abdelkader Tizaoui, Sébastien Tordeux. Matched Asymptotic Expansions of the Eigenvalues of a 3-D boundary-value problem relative to two cavities linked by a hole of small size. Communications in Computational Physics, Global Science Press, 2012, 11 (2), pp.456-471. ⟨hal-00644699⟩

Share

Metrics

Record views

763